Thumbnail
Access Restriction
Open

Author Lerman, Eugene ♦ Malkin, Anton
Source arXiv.org
Content type Text
File Format PDF
Date of Submission 2008-06-30
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Mathematics - Differential Geometry ♦ Mathematics - Representation Theory ♦ math
Abstract We describe equivariant differential characters (classifying equivariant circle bundles with connections), their prequantization, and reduction.
Description Reference: Communications in Mathematical Physics Volume 289 (2009), Number 2, 777-801
Educational Use Research
Learning Resource Type Article


Open content in new tab

   Open content in new tab